You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
There are Knots whose Tunnel Numbers go down under Connected Sum
Proceedings of the American Mathematical Society
Vol. 123, No. 11 (Nov., 1995), pp. 3527-3532
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161103
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we show that there are infinitely many tunnel number two knots K such that the tunnel number of K # K' is equal to two again for any 2-bridge knot K'.
Proceedings of the American Mathematical Society © 1995 American Mathematical Society